# SDR MZZA99075

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1 INCH DIAMETER CORROSION WAS FOUND ON RIGHT INBOARD MIDFLAP INNER SPLICE PLATE AT WBL 242.  THE CORROSION WAS REMOVED AND REPAIRED PER SRM 51-30-02, 51-10-02.  (M)
